Scale-dependent constraints on food-web structure

Research output: Contribution to journalArticle

89 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)935-953
Number of pages19
JournalAmerican Naturalist
Volume144
Issue number6
DOIs
StatePublished - 1994
Externally publishedYes

Fingerprint

trophic structure
food webs
food web

ASJC Scopus subject areas

  • Ecology

Cite this

Scale-dependent constraints on food-web structure. / Martinez, Neo D.

In: American Naturalist, Vol. 144, No. 6, 1994, p. 935-953.

Research output: Contribution to journalArticle

@article{fb8f00e97bd24ba3bd99559c649620bb,
title = "Scale-dependent constraints on food-web structure",
author = "Martinez, {Neo D}",
year = "1994",
doi = "10.1086/285719",
language = "English (US)",
volume = "144",
pages = "935--953",
journal = "American Naturalist",
issn = "0003-0147",
publisher = "University of Chicago",
number = "6",

}

TY - JOUR

T1 - Scale-dependent constraints on food-web structure

AU - Martinez, Neo D

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=0028165490&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0028165490&partnerID=8YFLogxK

U2 - 10.1086/285719

DO - 10.1086/285719

M3 - Article

AN - SCOPUS:0028165490

VL - 144

SP - 935

EP - 953

JO - American Naturalist

JF - American Naturalist

SN - 0003-0147

IS - 6

ER -